본문 바로가기
KERD
논문KCI 등재

NEW RESULTS FOR THE SERIES 2F1(x) WITH AN APPLICATION

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The well known quadratic transformation formula due to Gauss: [수식] plays an important role in the theory of (generalized) hypergeometric series. In 2001, Rathie and Kim have obtained two results closely related to the above quadratic transformation for 2F1. Our main objective of this paper is to deduce some interesting known or new results for the series 2F1(x) by using the above Gauss’s quadratic transformation and its contiguous relations and then apply our results to provide a list of a large number of integrals involving confluent hypergeometric functions, some of which are (presumably) new. The results established here are (potentially) useful in mathematics, physics, statistics, engineering, and so on.

Abstract

The well known quadratic transformation formula due to Gauss: [수식] plays an important role in the theory of (generalized) hypergeometric series. In 2001, Rathie and Kim have obtained two results closely related to the above quadratic transformation for 2F1. Our main objective of this paper is to deduce some interesting known or new results for the series 2F1(x) by using the above Gauss’s quadratic transformation and its contiguous relations and then apply our results to provide a list of a large number of integrals involving confluent hypergeometric functions, some of which are (presumably) new. The results established here are (potentially) useful in mathematics, physics, statistics, engineering, and so on.

참고문헌 (21)

  1. W. N. Bailey, "Product of generalized hypergeometric series", Proc. London Math. Soc. (ser. 2), 28, pp.242~254 (1928)
  2. J. Choi, "Two formulas contiguous to a quadratic transformation due to Kummer with an application", J. Math. Stat, 40(6), pp.885~894 (2011)
  3. A. Erdelyi, "Tables of Integral Transforms. Vol. II" (1954), McGraw-Hill Book Company
  4. x 3 +etc, "Pars Prior. Comm. Soc. Regia Sci. Gottingen Rec", 1813, 3~46
  5. Y. S. Kim, "Generalization of Kummer's second theorem with applications", Comput. Math. Math. Phys, 50(3), pp.387~402 (2010)
  6. Y. S. Kim, "Extensions of certain classical summation theorems for the series 2F1, 3F2 and 4F3 with applications in Ramanujan's summations", Int. J. Math. Math. Sci, 2010, pp.26~ (2010)
  7. J. L. Lavoie, "Some summation formulas for the series 3F2(1)", Math. Comp, 49(179), pp.269~274 (1987)
  8. J. L. Lavoie, "Generalizations of Watson's theorem on the sum of a 3F2", Indian J. Math, 34(1), pp.23~32 (1992)
  9. J. L. Lavoie, "Generalizations of Whipple's theorem on the sum of a 3F2", J. Comput. Appl. Math, 72(2), pp.293~300 (1996)
  10. J. L. Lavoie, "Generalizations of Dixon's theorem on the sum of a 3F2", Math. Comp, 62(205), pp.267~276 (1994)
  11. S. Lewanowicz, "Generalized Watson's summation formula for 3F2(1)", J. Comput. Appl. Math, 86(2), pp.375~386 (1997)
  12. W. Magnus, "Formulas and Theorems for the Special Functions of Mathematical Physics, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berucksichtingung der Anwendungsgebiete, Bd. 52", Springer-Verlag (1966)
  13. M. Milgram, "On hypergeometric 3F2(1)", Arxiv: math. CA, 2006
  14. A. P. Prudnikov, "Integrals and Series, Vol. 4, Direct Laplace Transforms", Gordon and Breach Science Publishers
  15. M. A. Rakha, "Generalizations of classical summation theorems for the series 2F1 and 3F2 with applications", Integral Transforms Spec. Funct, 22(11), pp.823~840 (2011)
  16. E. D. Rainville, "Special Functions, Macmillan Company" (1971), Chelsea Publishing Company
  17. A. K. Rathie, "On two results contiguous to a quadratic transformation formula due to Gauss", Far East J. Math. Sci, 3(1), pp.51~58 (2001)
  18. L. J. Slater, "Generalized Hypergeometric Functions" (1966), Cambridge University Press
  19. H. M. Srivastava, "Series Associated with the Zeta and Related Functions" (2001), Kluwer Academic Publishers
  20. H. M. Srivastava, "Zeta and q-Zeta Functions and Associated Series and Integrals" (2012), Elsevier Science Publishers
  21. R. Vidunas, "A generalization of Kummer's identity", Rocky Mountain J. Math, 32(2), pp.919~935 (2002)

관련 논문AI추천

이 간행물의 다른 논문 (20건)